Alert archive / Wisconsin / River Flood Warnings in 2007
River Flood Warning 50, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Dec 24, 2007, 5:14 AM CST for Kenosha County, Wisconsin. It took effect at Dec 24, 2007, 1:12 PM CST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2007, 5:14 AM CST (11:14 UTC)
- In effect from
- Dec 24, 2007, 1:12 PM CST
- Expired
- Dec 26, 2007, 6:00 PM CST
- In force
- 53 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 73 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fox River near New Munster (NMSW3).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 241114 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 514 AM CST MON DEC 24 2007 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-241714- /O.NEW.KMKX.FL.W.0050.071224T1800Z-071229T0300Z/ /NMSW3.1.ER.071224T1800Z.071226T0000Z.071228T2100Z.UU/ 514 AM CST MON DEC 24 2007 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE FOX RIVER NEAR NEW MUNSTER * FROM THIS AFTERNOON UNTIL FRIDAY EVENING. * AT 0430 AM MONDAY...THE STAGE WAS 9.20 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.20 0430 AM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.20 0430 AM MON DEC 24 1.65 11.2 TUE 6 PM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 $$ TZ
11 follow-up statements
000 WGUS83 KMKX 241534 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CST MON DEC 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-242134- /O.EXT.KMKX.FL.W.0050.071224T1912Z-071229T0300Z/ /NMSW3.1.ER.071224T1912Z.071226T0600Z.071228T2100Z.UU/ 934 AM CST MON DEC 24 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * FROM THIS AFTERNOON UNTIL FRIDAY EVENING. * AT 0830 AM MONDAY THE STAGE WAS 9.67 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SAT SUN MON NEW MUNSTER 10.0 9.0 9.67 0830 AM 10.9 11.2 10.9 10.3 9.4 8.6 8.0 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 9.67 0830 AM MON DEC 24 1.87 11.20 1200 AM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
000 WGUS83 KMKX 242157 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 PM CST MON DEC 24 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-250357- /O.CON.KMKX.FL.W.0050.000000T0000Z-071229T0300Z/ /NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T2100Z.UU/ 357 PM CST MON DEC 24 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY EVENING. * AT 0330 PM MONDAY THE STAGE WAS 10.38 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI SAT SUN MON NEW MUNSTER 10.0 9.0 10.38 0330 PM 10.9 11.2 10.9 10.3 9.4 8.6 8.0 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.38 0330 PM MON DEC 24 2.15 11.20 1200 AM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
000 WGUS43 KMKX 250328 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 PM CST MON DEC 24 2007 ...OBSERVED FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE FOLLOWING RIVERS IN WISCONSIN... ...FORECAST FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-250928- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071229T0000Z/ /NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T1800Z.UU/ 928 PM CST MON DEC 24 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER * UNTIL FRIDAY EVENING. * AT 0830 PM MONDAY...THE STAGE WAS 10.59 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 10.59 0830 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.59 0830 PM MON DEC 24 1.98 11.1 WED 12 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 $$
000 WGUS83 KMKX 251055 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 455 AM CST TUE DEC 25 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-251655- /O.CON.KMKX.FL.W.0050.000000T0000Z-071229T0000Z/ /NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T1800Z.UU/ 455 AM CST TUE DEC 25 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY EVENING. * AT 0330 AM TUESDAY THE STAGE WAS 10.79 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. AT A STAGE OF 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 10.79 0330 AM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 1.71 11.1 WED 12 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00
000 WGUS83 KMKX 251445 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 845 AM CST TUE DEC 25 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-252045- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T2100Z/ /NMSW3.1.ER.071224T1724Z.071226T0600Z.071228T1500Z.UU/ 845 AM CST TUE DEC 25 2007 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY AFTERNOON. * AT 0730 AM TUESDAY THE STAGE WAS 10.75 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE NEW MUNSTER 10.0 9.0 10.75 0730 AM 11.0 10.7 10.1 9.2 8.4 7.8 7.4 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 1.21 11.00 1200 AM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
000 WGUS83 KMKX 252127 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST TUE DEC 25 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-260327- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T1833Z/ /NMSW3.1.RS.071224T1724Z.071226T0600Z.071228T1233Z.UU/ 327 PM CST TUE DEC 25 2007 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY AFTERNOON. * AT 0230 PM TUESDAY THE STAGE WAS 10.70 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 11.4 FEET...THERE ARE 2 INCHES OF WATER OVER 77TH STREET IN THE WHEATLAND AREA $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT SUN MON TUE NEW MUNSTER 10.0 9.0 10.70 0230 PM 10.8 10.5 10.0 9.2 8.4 7.8 7.4 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 0.41 10.81 1200 AM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00
000 WGUS83 KMKX 260318 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CST TUE DEC 25 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-260918- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T1850Z/ /NMSW3.1.IC.071224T1724Z.071226T0600Z.071228T1250Z.UU/ 918 PM CST TUE DEC 25 2007 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL EARLY FRIDAY AFTERNOON. * AT 0830 PM TUESDAY THE STAGE WAS 10.76 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE FRIDAY MORNING. A COMBINATION OF SNOW MELT...RAINFALL...AND POSSIBLE ICE JAMMING OVER THE PAST WEEKEND HAVE RESULTED IN RIVER FLOODING ON THE FOX RIVER. ICE JAMMING IS STILL POSSIBLE FOR THE REMAINDER OF THIS WEEK...SO THE RIVER MAY CONTINUE TO RISE AND FALL ERRATICALLY. NEVERTHELESS...A GENERAL RECEDING TREND OF THE RIVER STAGE IS EXPECTED FOR THE REMAINDER OF THE WEEK AND THE RIVER SHOULD FALL BELOW FLOOD STAGE BY EARLY FRIDAY AFTERNOON. AT A STAGE OF 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA OF KENOSHA COUNTY. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 10.76 0830 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 0.17 10.7 WED 12 AM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00
000 WGUS83 KMKX 261121 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 521 AM CST WED DEC 26 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-261721- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071228T1850Z/ /NMSW3.1.IC.071224T1724Z.071225T0900Z.071228T1250Z.UU/ 521 AM CST WED DEC 26 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL FRIDAY AFTERNOON. * AT 0430 AM WEDNESDAY THE STAGE WAS 10.49 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA OF KENOSHA COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN MON TUE WED NEW MUNSTER 10.0 9.0 10.49 0430 AM 10.3 10.0 9.5 8.7 8.1 7.7 M - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 -0.30 10.49 0600 AM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.03 NEW MUNSTER: 1 AM-7 AM 0.03
000 WGUS83 KMKX 261419 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 AM CST WED DEC 26 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-262019- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071227T0200Z/ /NMSW3.1.IC.071224T1724Z.071225T0900Z.071226T2000Z.UU/ 819 AM CST WED DEC 26 2007 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL THIS EVENING. * AT 0730 AM WEDNESDAY THE STAGE WAS 10.39 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA OF KENOSHA COUNTY $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN MON TUE WED NEW MUNSTER 10.0 9.0 10.39 0730 AM 9.2 8.5 8.1 7.9 7.7 7.4 7.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 -0.36 10.10 1200 PM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.02 NEW MUNSTER: 1 AM-7 AM 0.03
000 WGUS83 KMKX 262052 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CST WED DEC 26 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-270252- /O.EXT.KMKX.FL.W.0050.000000T0000Z-071227T0457Z/ /NMSW3.1.IC.071224T1724Z.071225T0900Z.071226T2257Z.UU/ 252 PM CST WED DEC 26 2007 ...FLOOD WARNING IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL THIS EVENING. * AT 0130 PM WEDNESDAY THE STAGE WAS 10.16 FEET. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 10.0 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA OF KENOSHA COUNTY $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED .......FOR 7 AM........ LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN MON TUE WED NEW MUNSTER 10.0 9.0 10.16 0130 PM 9.3 8.5 8.1 7.9 7.7 7.4 7.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 -0.52 9.95 0600 PM WED DEC 26 ...BELOW IS PREDICTED PRECIPITATION INFORMATION... (NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00 NEW MUNSTER: 7 PM-1 AM 0.02 NEW MUNSTER: 1 AM-7 AM 0.04
000 WGUS83 KMKX 270000 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 600 PM CST WED DEC 26 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY WIC059-270030- /O.CAN.KMKX.FL.W.0050.000000T0000Z-071227T0457Z/ /NMSW3.1.IC.071224T1724Z.071225T0900Z.071226T2300Z.UU/ 600 PM CST WED DEC 26 2007 THE FLOOD WARNING IS CANCELLED FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 0530 PM WEDNESDAY THE STAGE WAS 9.98 FEET. * THE RIVER STAGE WILL CONTINUE TO FALL AND NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 10.0 FEET. AT A STAGE OF 10.0 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA OF KENOSHA COUNTY. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED PRECIPITATION FOR THE FIRST 24 HOURS. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 9.98 0530 PM - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO MAXIMUM STAGE - THE LAST LATEST OBSERVED FORECAST IN - 2 DAYS STAGE NEXT 7 DAYS NEW MUNSTER 10.80 0300 AM TUE DEC 25 -0.76 9.9 WED 6 PM ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE... (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Dec 24, 3:00 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Dec 24, 3:00 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 AM CST MON DEC 24 2007 FORECAST FOCUS ON SNOW CHANCES TUESDAY NIGHT AND WEDNESDAY. LATEST WATER VAPOR IMAGERY INDICATED CLOSED UPPER LOW MOVING NORTHEAST OF WISCONSIN. TAIL END OF VORTICITY ASSOCIATED WITH THE LOW TRAILED BACK ACROSS OHIO TO IOWA...AND NORTH TO WESTERN MINNESOTA. THIS MARKED THE ESSENTIAL BACK EDGE OF THE CLOUD SHIELD OVER THE UPPER MIDWEST. AT THE SURFACE...STRONG LOW OVER THE UPPER PENINSULA OF MICHIGAN QUICKLY WEAKENED AS IT MOVED EAST ACROSS LAKE MICHIGAN. THIS RESULTED IN A GRADUAL WEAKENING OF THE SURFACE PRESSURE GRADIENT AND SUBSEQUENT WINDY CONDITIONS ACROSS SOUTHERN WISCONSIN. .SHORT TERM...TODAY THROUGH WEDNESDAY.... MOISTURE TRAPPED UNDER TEMPERATURE INVERSION IN BOUNDARY LAYER SHOULD RESULT IN SCATTERED LIGHT SNOW SHOWERS OR FLURRIES TODAY. OTHERWISE...EXPECT CLOUDY SKIES TO REMAIN THROUGH THE DAY. AFTER PASSAGE OF MINNESOTA VORTICITY MAXIMUM...THE CLOUDS SHOULD BEGIN TO BREAK APART. QUIET WEATHER IS THEN EXPECTED THROUGH CHRISTMAS DAY...AS WEAK SURFACE RIDGE SHIFTS OVER THE AREA. WARM AIR ADVECTION TONIGHT INTO CHRISTMAS DAY SHOULD BRING 1000/500MB THICKNESSES UP TO AROUND 540DKM. THIS SHOULD ALLOW TEMPERATURES TO RISE TO THE LOWER TO MID 30S. FELT UPPER 30S ON GFS MOS TOO AGGRESSIVE GIVEN SNOW PACK ON GROUND. MAIN ISSUE IS SNOW CHANCES WITH SYSTEM FOR TUESDAY NIGHT AND WEDNESDAY. NAM IS QUICKER WITH THE PASSAGE OF COLD FRONT AND SHORTWAVE TROUGH/VORTICITY MAXIMUM ACROSS SOUTHERN WISCONSIN THAN THE GFS/ECMWF. FAVOR THE SLOWER PROGRESSION OF THE GFS/ECMWF...AND WILL USE AS GUIDANCE FOR THIS FORECAST. ECMWF IS EVEN SOMEWHAT SLOWER THAN THE GFS...AND WILL TAKE THIS INTO ACCOUNT IN FORECAST. GOOD MID LEVEL FRONTOGENESIS SEEN TUESDAY NIGHT INTO WEDNESDAY...WITH UPWARD VERTICAL MOTION COINCIDING IN DENDRITIC SNOW CRYSTAL GROWTH ZONE. THIS HAS POTENTIAL TO BRING SOME LIGHT SNOW ACCUMULATIONS TO SOUTHERN WISCONSIN...ESPECIALLY ON WEDNESDAY PER GFS QPF AMOUNTS OF AROUND 0.20 INCHES IN SPOTS. A GENERAL 13 TO 1 RATIO WOULD GIVE AMOUNTS OF 2 TO 3 INCHES. WILL MAINTAIN THE CHANCE POPS FOR NOW IN THIS PERIOD. MAY HAVE TO RAISE HIGHER IN FUTURE FORECASTS IF NAM SLOWS DOWN ITS PROGRESSION OF THE SYSTEM. .LONG TERM...WEDNESDAY NIGHT TROUGH SUNDAY... SOME LIGHT SNOW MAY LINGER WEDNESDAY NIGHT...ESPECIALLY IF SLOWER ECMWF SOLUTION HOLDS. ACTIVE SOUTHWEST UPPER LEVEL FLOW CONTINUES FOR THE REST OF THE WEEK. NEXT CHANCE FOR ACCUMULATING SNOW COMES THURSDAY NIGHT AND FRIDAY...AS BOTH GFS AND ECMWF SHOW A STRONG SHORTWAVE TROUGH/VORTICITY MAXIMUM TAKING AIM ON SOUTHERN WISCONSIN. SURFACE LOW NEAR OR JUST SOUTH OF CHICAGO...WHICH WOULD PUT SOUTHERN WISCONSIN IN FAVORABLE TRACK FOR SNOW. TEMPERATURES EXPECTED TO REMAIN NEAR SEASONAL NORMALS. && .AVIATION...STRONG CYCLONIC CIRCULATION OVER SOUTHERN WISCONSIN WILL SLOWLY DECREASE TODAY AS WEAK HIGH PRESSURE APPROACHES FROM DAKOTAS AND MINNESOTA. WIDESPREAD VFR CEILINGS AROUND 3500 FEET AGL WILL PREVAIL ALONG WITH OCCASIONAL MVFR CEILINGS 1800-3000 FEET AGL TODAY AND TONIGHT. VISIBILITIES WILL BE UNRESTRICTED BUT SCATTERED LIGHT SNOW SHOWERS DURING DAYLIGHT HOURS MAY PRODUCE MVFR VISIBILITIES OF 5 MILES. WESTERLY SURFACE WINDS AROUND 15 KNOTS WITH GUSTS TO 30 KNOTS WILL SLOWLY DIMINISH AFTER NOON WITH WIND SPEEDS GOING BELOW 10 KNOTS AFTER SUNSET. && .MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 3 PM TODAY. WEST WINDS TO 30 KNOTS AND HIGH WAVES TOWARD OPEN WATERS WILL CONTINUE AS A TIGHT PRESSURE GRADIENT REMAINS IN THE AREA FROM A DEPARTING LOW PRESSURE. THE WINDS WILL SLOWLY DIMINISH ESPECIALLY DURING THE AFTERNOON HOURS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR LMZ643>646. && SHORT/LONG TERM...WOOD AVIATION/MARINE...ZAJDEL
Hazardous weather outlook, Dec 24, 4:00 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CST MON DEC 24 2007 WIZ046-047-051-052-056>060-062>072-251000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 400 AM CST MON DEC 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A FLOOD WATCH FOR THE FOX RIVER AT NEW MUNSTER FOR THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF WEATHER SYSTEMS COULD BRING ACCUMULATING SNOW TO SOUTHERN WISCONSIN TUESDAY NIGHT AND WEDNESDAY...AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-251000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 AM CST MON DEC 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM FOR WINDS TO 30 KNOTS AND WAVES 3 TO 6 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY...TUESDAY NIGHT...AND FRIDAY FOR WIND GUSTS. TZ WWW.WEATHER.GOV/MKX
Nearby
River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.